# SDR UALA2011062903207

- Difficulty date: June 28, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 48,087 hours, 18,609 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Condition: Faulted
- Location: F/A Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT EMERGENCY OXYGEN MASK WOULD NOT DEPLOY DURING THE OPERATIONAL TEST FOR THE PASSENGER EMERGENCY OXYGEN SYS TEST.  AFT FLIGHT ATTENDANT SEAT WILL BE INOP.  SEATS FOR FLIGHT ATTENDANTS ARE 37C AND D.  REPLACED O2 CONTAINER AND PERFORMED O2 MASK OPERATIONAL CHECK OF THE MANUAL MASK RELEASE PER AMM.
